# SDR EE4Y2020020210596

- Difficulty date: February 2, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,813 hours, 36,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46 RH STRUT SUPPORT FITTING AFT LUG AT BS 685 WITH WEAR. THE PART WAS REPAIRED IAW BOEING ID #3-4617944374 UNDER 8100-9 FORM AND COOPESA EO COO-EO-2020-10578 R01
